# SDR DALA2023091107426

- Difficulty date: September 1, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,380 hours, 9,532 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 DURING FUNCTIONAL CHECK LANDING GEAR FREE FALL EXTENSION NLG DOORS NOT CLOSE. CORRECTIVE ACTION: PERFORMED TROUBLESHOOTING OF FREE FALL SYSTEM AND REPLACED FREE FALL ACTUATOR OF NLG. PERFORMED OPERATIONAL TEST. (2948147)
